# SDR ASAA2018102926631

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,357 hours, 11,168 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 478LNG
- Condition: Failed
- Location: E&E Bay
- Part time: 8,423 hours, 2,824 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF1. CAN RECEIVE OK AND ABLE TO RECEIVE CELL CALL. NO SIDE TONE W/ PTT. GROUNDED - YES. CYCLED C/B FOR HF-1 NO HELP. REMOVED AND REPLACED NR 1 HF TRANSCEIVER REF AMM 23-11-21. OPS NORMAL.
